# SDR DALA1134346313

- Difficulty date: April 23, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM UPPER CHORD AT BSTA 1700 LBL 41.5-RBL 71.5. S.MAX:3" BY 3".  REPAIRED THE FLOORBEAM UPPER CHORD PER SRM 53-60-51 RI REV 79.
